Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30174
Hutchinson-Barnsley Operator in Fuzzy Metric Spaces

Authors: R. Uthayakumar, D. Easwaramoorthy

Abstract:

The purpose of this paper is to present the fuzzy contraction properties of the Hutchinson-Barnsley operator on the fuzzy hyperspace with respect to the Hausdorff fuzzy metrics. Also we discuss about the relationships between the Hausdorff fuzzy metrics on the fuzzy hyperspaces. Our theorems generalize and extend some recent results related with Hutchinson-Barnsley operator in the metric spaces.

Keywords: Fractals, Iterated Function System, Hutchinson- Barnsley Operator, Fuzzy Metric Space, Hausdorff Fuzzy Metric.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1074795

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1391

References:


[1] L.A. Zadeh, Fuzzy Sets, Information and Control, 8 (1965) 338-353.
[2] I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric Spaces, Kybernetika, 11(5) (1975) 336-344.
[3] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994) 395-399.
[4] A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90 (1997) 365-368.
[5] V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002) 245-252.
[6] B.B. Mandelbrot, The Fractal Geometry of Nature, W.H. Freeman and Company, New York, 1983.
[7] J.E. Hutchinson, Fractals and self similarity, Indiana University Mathematics Journal, 30 (1981) 713-747.
[8] M. Barnsley, Fractals Everywhere, 2nd ed. Academic Press, USA, 1993.
[9] M. Barnsley, SuperFractals, Cambridge University Press, New York, 2006.
[10] G. Edgar, Measure, Topology, and Fractal Geometry, 2nd ed. Springer, New York, 2008.
[11] K. Falconer, Fractal Geometry: Mathematical Foundations and Applications, 2nd ed. John Wiley & Sons Ltd., England, 2003.
[12] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific Journal of Mathematics, 10 (1960) 313-334.
[13] V.M. Sehgal and A.T. Bharucha-Reid, Fixed points of contraction mappings on probabilistic metric spaces, Math. Systems Theory, 6 (1972) 97-102.
[14] R. Farnoosh, A. Aghajani and P. Azhdari, Contraction theorems in fuzzy metric space, Chaos, Solitons and Fractals, 41 (2009) 854-858.
[15] J. Rodriguez-Lopez and S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004) 273-283.